Alert archive / Oklahoma / Special Weather Statements in 2014
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Oct 1, 2014, 9:49 PM CDT for Blaine County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2014, 9:49 PM CDT (02:49 UTC)
- Expired
- Oct 1, 2014, 10:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
County Blaine County, OK
The radar
The Norman radar (KTLX), 114 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1781 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
159
WWUS84 KOUN 020249
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT WED OCT 1 2014
OKZ017-023-024-020315-
BLAINE OK-CADDO OK-CANADIAN OK-
949 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLAINE...NORTHWESTERN
CADDO AND NORTHWESTERN CANADIAN COUNTIES UNTIL 1015 PM CDT...
AT 947 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HYDRO...MOVING
NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3573 9821 3540 9853 3546 9862 3555 9862
3555 9863 3561 9863 3588 9845
TIME...MOT...LOC 0247Z 214DEG 32KT 3552 9856
$$
MAHALEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Oct 1, 9:40 PM CDT, 9 minutes earlier.
Area forecast discussion, Oct 1, 9:40 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 940 PM CDT WED OCT 1 2014 .UPDATE... UPDATED POPS FOR THIS EVENING AND OVERNIGHT WITH NUMEROUS SHOWERS AND STORMS EXPECTED NEAR AND JUST EAST OF RETREATING DRYLINE. HIGHEST POPS WILL BE WEST OF INTERSTATE-44. A FEW OF THE STORMS WILL LIKELY REACH SEVERE LEVELS WITH HAIL AT LEAST HALF-DOLLAR IN SIZE AN BRIEFLY LARGER AND MARGINAL WIND THREAT. STORMS SHOULD CONTINUE THROUGH THE NIGHT AND PROGRESS NORTHWARD. && .PREV DISCUSSION... /ISSUED 632 PM CDT WED OCT 1 2014/ AVIATION... THE FIRST PART OF THE TAF PERIOD WILL FEATURE VFR CONDITIONS. SOME ISOLATED TSRA MAY DEVELOP IN THE 06Z TO 12Z TIMEFRAME...BUT CONFIDENCE IS RATHER LOW. A STRONG UPPER LEVEL STORM AND SURGING COLD FRONT WILL MOVE FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND THROUGH THE AFTERNOON HOURS THURSDAY. A LINE OF STORMS IS LIKELY TO DEVELOP ALONG THIS FRONT...POSSIBLY AFFECTING TAF SITES FROM KSPS/KLAW NORTHEAST TO KOKC AND KPNC. WILL MAINTAIN PROB30S FOR POTENTIAL TSRA AND ASSOCIATED REDUCTION TO VSBYS. PRIMARILY VFR CONDITIONS SHOULD RETURN TO ALL TERMINALS SOMETIME AFTER 21Z. PREV DISCUSSION... /ISSUED 301 PM CDT WED OCT 1 2014/ DISCUSSION... PRIMARY FORECAST CONCERN REMAINS FOCUSED SQUARELY ON ONGOING THUNDERSTORMS AND DEVELOPMENT OVERNIGHT THROUGH THURSDAY. CURRENTLY... A LINE OF CU AND ISOLATED SHOWERS/THUNDER CONTINUE TO DEVELOP ALONG A NARROW CORRIDOR OF INSTABILITY/LIFT FROM CENTRAL THROUGH NERN OK. THIS BOUNDARY IS VISIBLY ON WV... SIMILAR TO A PRE- FRONTAL TROUGH... ASSOCIATED WITH A 310K ISENTROPIC RESPONSE. GIVEN CAPE VALUES OF 2000-3000 J/KG AND 0-6KM SHEAR OF 30-40KTS ACROSS CENTRAL OKLAHOMA... ANY UPDRAFTS THAT DEVELOP THIS AFTN WILL HAVE THE POTENTIAL FOR BEING STRONG TO SEVERE. HOWEVER... THE BETTER POTENTIAL EXISTS IN FAR N/NE OKLAHOMA AND ACROSS ERN KS/WRN MO THIS AFTN/EVENING... WHERE ONGOING CONVECTION REMAINS SUPPORTED BY A BETTER LL MOISTURE/SHEAR ENVIRONMENT. FOR CENTRAL OK... HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS TO 60 MPH WILL BE THE PRIMARY CONCERNS. TORNADO POTENTIAL REMAINS LOW ACROSS CENTRAL AND SOUTHERN OK... WITH THE BETTER CHANCES ALONG THE NERN OK/KS BORDER AND SERN KS... WHERE THE BETTER LL SHEAR ENVIRONMENT EXISTS... WITH 0-1KM SRH VALUES INCREASING THIS AFTN TO NEAR 300 M2/S2. OVERNIGHT... THE LARGER WRN TROUGH WILL DIG ACROSS THE ROCKIES FORCING A PRE-FRONTAL TROUGH ACROSS THE SRN PLAINS. SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE ALONG THIS BOUNDARY OVERNIGHT... TIMING/LOCATION OF ACTIVITY REMAINS A CHALLENGE... AS ISOLATED TO SCATTERED CONVECTION IS EXPECTED INITIALLY. BETTER CHANCES FOR PRECIP WILL INCREASE LATE TONIGHT/EARLY THU MORNING AS THE PRIMARY FRONT FINALLY PUSHES IN FROM THE NW. PRECIP CHANCES WILL EXIT TO THE EAST THROUGH THE LATE MORNING/AFTN. OVERALL... CONTINUE TO CARRY SLGT TO CHC POPS ACROSS NWRN AND CENTRAL/SRN OK... WITH BETTER CHANCES ACROSS NORTH CENTRAL AND EASTERN OK. BEHIND THE FRONT... GUSTY NORTH WINDS WILL USHER IN MORE FALL LIKE WEATHER... WITH HIGHS TMRW IN THE 70S ACROSS NWRN OK TO THE MID 80S IN CENTRAL OK TO THE UPPER 80S ACROSS TEXOMA. EXPECT TEMPS TO TOP OUT IN THE 70S ON FRIDAY. FOR THE WEEKEND... TEMPS WILL REBOUND AS UPPER LEVEL RIDGING CONTINUES TO BUILD OVER THE WESTERN CONUS. HIGHS WILL BE BACK IN THE 80S BY SUNDAY... CONTINUING TO CLIMB WELL ABOVE AVG INTO EARLY NEXT WEEK AS S/SW FLOW CONTINUES TO PERSIST. WITH H850 TEMPS IN THE UPPER TEENS/LOWER 20S BY WED... HIGHS WILL MIX OUT INTO THE UPPER 80S ACROSS OK TO THE LOWER 90S ACROSS TEXOMA. JTK && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 83 53 72 / 40 40 10 0 HOBART OK 67 81 52 74 / 40 10 0 0 WICHITA FALLS TX 73 88 56 79 / 50 30 10 0 GAGE OK 57 73 45 71 / 20 30 0 0 PONCA CITY OK 68 78 51 69 / 60 50 10 0 DURANT OK 71 89 57 78 / 20 50 20 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/84
Hazardous weather outlook, Oct 1, 7:30 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 730 PM CDT WED OCT 1 2014 OKZ004>048-050>052-TXZ083>090-021715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 730 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE WILL BE A CHANCE FOR SCATTERED STORM DEVELOPMENT THIS EVENING AND OVERNIGHT ACROSS AREAS STRETCHING FROM NORTH-CENTRAL OKLAHOMA...SOUTH AND SOUTHWEST TOWARD AND JUST WEST OF THE OKLAHOMA CITY METRO...DOWN TO WESTERN NORTH TEXAS. A LOW LEVEL JET WILL INTENSIFY AND INTERACT WITH A RETREATING DRYLINE. IF STORMS DO OCCUR...INSTABILITY AND SHEAR WILL BE SUFFICIENT FOR ISOLATED SEVERE STORMS CAPABLE OF PRODUCING HAIL AROUND THE SIZE OF HALF-DOLLARS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... ALTHOUGH THERE COULD BE A FEW MARGINALLY SEVERE STORMS TONIGHT...ORGANIZED SPOTTER GROUP ACTIVATION SHOULD NOT BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... STORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING ACROSS PARTS OF CENTRAL AND EASTERN OKLAHOMA AND WESTERN NORTH TEXAS. A FEW STRONG STORMS WILL BE POSSIBLE THURSDAY MORNING. THERE IS A RISK OF SEVERE STORMS THURSDAY AFTERNOON...ALONG AND EAST OF A COLD FRONT. THIS AREA IS GENERALLY SOUTH AND EAST OF A LINE EXTENDING FROM STILLWATER AND OKLAHOMA CITY...TO DUNCAN AND HENRIETTA TEXAS. GOLFBALL SIZE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. THE STORMS WILL MOVE QUICKLY EAST THROUGH THURSDAY EVENING...TAKING THE SEVERE WEATHER THREAT WITH THEM. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Oct 1, 9:16 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
916 PM CDT WED OCT 1 2014
TXZ085-088-020245-
BAYLOR TX-WILBARGER TX-
916 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BAYLOR AND SOUTHERN
WILBARGER COUNTIES UNTIL 945 PM CDT...
AT 914 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF GRAYBACK...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LOCATIONS IMPACTED INCLUDE...
HARROLD AND GRAYBACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3384 9944 3413 9935 3409 9895 3395 9895
3379 9908
TIME...MOT...LOC 0214Z 213DEG 25KT 3392 9912
MAHALESpecial weather statement, Oct 1, 9:26 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 926 PM CDT WED OCT 1 2014 OKZ016-017-022-023-020300- CUSTER OK-BLAINE OK-WASHITA OK-CADDO OK- 926 PM CDT WED OCT 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER... SOUTHWESTERN BLAINE...NORTHEASTERN WASHITA AND NORTHWESTERN CADDO COUNTIES UNTIL 1000 PM CDT... AT 925 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COLONY... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3570 9865 3552 9832 3525 9867 3535 9885 TIME...MOT...LOC 0225Z 213DEG 25KT 3537 9871 MAHALE
Special weather statement, Oct 1, 9:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
936 PM CDT WED OCT 1 2014
OKZ037-TXZ085-086-020300-
TILLMAN OK-WICHITA TX-WILBARGER TX-
936 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TILLMAN...
NORTHWESTERN WICHITA AND EAST CENTRAL WILBARGER COUNTIES UNTIL 1000
PM CDT...
AT 932 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF ELECTRA...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3395 9892 3405 9910 3443 9879 3437 9866
3433 9866 3433 9861 3428 9861
TIME...MOT...LOC 0232Z 216DEG 42KT 3408 9896
MAHALESpecial weather statement, Oct 1, 9:45 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT WED OCT 1 2014
OKZ037-TXZ085-020315-
TILLMAN OK-WILBARGER TX-
945 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TILLMAN AND EAST CENTRAL
WILBARGER COUNTIES UNTIL 1015 PM CDT...
AT 943 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKLAUNION...
MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3410 9931 3448 9898 3438 9873 3419 9893
3421 9895 3417 9895 3399 9914
TIME...MOT...LOC 0243Z 216DEG 41KT 3411 9918
MAHALESpecial weather statement, Oct 1, 9:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT WED OCT 1 2014
OKZ017-023-024-020315-
BLAINE OK-CADDO OK-CANADIAN OK-
949 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLAINE...NORTHWESTERN
CADDO AND NORTHWESTERN CANADIAN COUNTIES UNTIL 1015 PM CDT...
AT 947 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HYDRO...MOVING
NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3573 9821 3540 9853 3546 9862 3555 9862
3555 9863 3561 9863 3588 9845
TIME...MOT...LOC 0247Z 214DEG 32KT 3552 9856
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 9:26 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| Oct 1, 9:36 PM CDT | Special Weather Statement | OUN | Tillman | 24 min |
| Oct 1, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| Oct 1, 9:45 PM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Oct 1, 10:03 PM CDT | Special Weather Statement | OUN | Caddo | 27 min |
| Oct 1, 10:13 PM CDT | Special Weather Statement | OUN | Tillman | 47 min |
| Oct 1, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 15 min |
| Oct 1, 10:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| Oct 1, 10:59 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Oct 1, 11:02 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Oct 1, 11:09 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Oct 1, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Oct 1, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 45 min |
| Oct 1, 11:57 PM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| Oct 2, 12:01 AM CDT | Special Weather Statement | OUN | Kay | 29 min |
| Oct 2, 12:17 AM CDT | Special Weather Statement | OUN | McClain | 28 min |
| Oct 2, 12:30 AM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Oct 2, 12:49 AM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Oct 2, 1:17 AM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| Oct 2, 1:55 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Oct 2, 1:56 AM CDT | Special Weather Statement | OUN | Grady | 34 min |
| Oct 2, 2:16 AM CDT | Special Weather Statement | OUN | Cleveland | 29 min |
| Oct 2, 2:30 AM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Oct 2, 2:55 AM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| Oct 2, 3:25 AM CDT | Special Weather Statement | OUN | Payne | 20 min |
| Oct 2, 3:39 AM CDT | Special Weather Statement | OUN | Lincoln | 36 min |
| Oct 2, 9:32 AM CDT | Special Weather Statement | OUN | Seminole | 13 min |
| Oct 2, 9:36 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Oct 2, 9:44 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 36 min |
| Oct 2, 9:58 AM CDT | Special Weather Statement | OUN | Cleveland | 32 min |
| Oct 2, 10:12 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 19 min |
| Oct 2, 10:14 AM CDT | Special Weather Statement | OUN | Carter, Murray | 31 min |
| Oct 2, 10:45 AM CDT | Special Weather Statement | OUN | Pontotoc | 45 min |
| Oct 2, 11:15 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 45 min |
| Oct 2, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 45 min |
| Oct 2, 2:01 PM CDT | Special Weather Statement | OUN | Hughes | 29 min |
| Oct 2, 2:06 PM CDT | Special Weather Statement | OUN | Marshall | 24 min |
| Oct 2, 2:28 PM CDT | Special Weather Statement | OUN | Johnston, Marshall | 32 min |
| Oct 2, 2:30 PM CDT | Special Weather Statement | OUN | Atoka | 30 min |
| Oct 2, 2:34 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 41 min |
| Oct 2, 2:51 PM CDT | Special Weather Statement | OUN | Bryan | 24 min |
| Oct 2, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Love, Marshall | 48 min |
| Oct 2, 3:04 PM CDT | Special Weather Statement | OUN | Coal | 26 min |
| Oct 2, 3:08 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 52 min |
| Oct 2, 3:14 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 46 min |
| Oct 2, 3:31 PM CDT | Special Weather Statement | OUN | Hughes | 29 min |
| Oct 2, 3:47 PM CDT | Special Weather Statement | OUN | Johnston | 28 min |
| Oct 2, 3:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 39 min |
| Oct 2, 3:52 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 16 min |
| Oct 2, 3:54 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 33 min |
| Oct 2, 4:07 PM CDT | Special Weather Statement | OUN | Johnston | 23 min |
| Oct 1, 9:16 PM CDT | Special Weather Statement | OUN | Wilbarger | 29 min |
Nearby
Special Weather Statements in Oklahoma, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.